# SDR GTIA040132

- Difficulty date: February 14, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FIRST OFFICERS SMOKE GOGGLES CRACKED.  REMOVED AND REPLACED FIRST OFFICERS SMOKE GOGGLES.  (M)
